MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN
Model Number 25002112E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with onkos devices on (b)(6) 2022.An onkos custom adaptor was created to connect to the patient's previously existing hardware to the onkos distal femur replacement system.It was reported that a patient was revised on (b)(6) 2022 due to an infection.The following implanted devices were removed during the revision procedure: custom compress adaptor, eleos tibial hinge, eleos tibial poly spacer, eleos tibial baseplate, eleos tibial baseplate tapered screw, two eleos male-female midsections, eleos distal femur axial pin, eleos distal femur, and an eleos tibial baseplate.This record captures the eleos distal femur axial pin.This event will be reported to the fda as a serious injury.
 
Event or Problem Description
A patient was implanted with onkos devices on (b)(6) 2022.The patient was implanted with eleos proximal tibia replacement system.It was reported that the patient was revised on (b)(6) 2022 due to an infection.The following implanted devices were removed during the revision procedure: eleos poly spacer, eleos proximal tibia, eleos cemented stem, eleos tibial hing component, eleos resurfacing femur axial pin, eleos stem extension, eleos resurfacing femur, eleos resurfacing femur tapered screw.This event will be reported to the fda as a serious injury due to the revision surgery.This record captures the eleos resurfacing femur axial pin.
 
Additional Manufacturer Narrative
Section b5 and section d4-6 were corrected due to incorrect initial reporting.Event description, device information and codes were updated to reflect new information received on 03 august 2022.The patient was implanted with the eleos proximal tibia replacement on (b)(6) 2022.On (b)(6) 2022, the patient underwent their original eleos surgery where the following implants were extracted due to infection: eleos proximal tibia, eleos tibial poly spacer, eleos resurfacing femur, eleos resurfacing femur axial pin, eleos resurfacing femur tapered screw, eleos canal filling stem extension, eleos straight cemented stem, and eleos tibial hinge component.An antibiotic spacer was placed after the implants were removed.The cause identified for this complaint is an alleged infection, which required surgical intervention.Ultimately, the root cause of the patient's infection was unable to be determined.Based upon the device history records, sterilization records, and interview with the sales representative the investigation concluded that the root cause of the alleged infection is not related to the design, manufacture, and/or sterilization of the components.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey ed
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key14649419
Report Number3013450937-2022-00174
Device Sequence Number14846419
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number25002112E
Device Catalogue Number25002112E
Device Lot Number1888413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale